# SDR GTIA2022060236459

- Difficulty date: May 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 13,191 hours, 5,662 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DES 12,000FT PACK 1 TURNED OFF FUMES DISSIPATED -PERFOMRMED TSM FOR CABIN ODOR/FUMES REF 05-50-00-810-831-A. CREW ISOLATED ODOR TO PACK 1. VERIFIED PACK 2 FREE OF CONTAMINATION SEE NEXT ITEM FOR PACK 1 MEL.
